How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Nadim Al-Mubarak Your Own Question
Nadim Al-Mubarak
Nadim Al-Mubarak,
Category: Medical
Satisfied Customers: 378
Experience:  MD at University Hospital Case Medical Center
16855155
Type Your Medical Question Here...
Nadim Al-Mubarak is online now
A new question is answered every 9 seconds

WHAT ARE THE SIDE EFFECTS OF TAKING EFFEXOR 75MG TWICE A DAY

Customer Question

WHAT ARE THE SIDE EFFECTS OF TAKING EFFEXOR 75MG TWICE A DAY AND TRAZADONE
50 MG AT NIGHT ESPECIALLY IN AN ELDERLY GENTLEMEN OF 81 YEARS OF AGE
Submitted: 5 months ago.
Category: Medical
Expert:  Nadim Al-Mubarak replied 5 months ago.

Greetings

  • It is NOT RECOMMENDED that you take both drugs together, specially at your age. Combining both drugs may significantly increase the risk of rare side effects, such as hallucinations, confusion, muscle stiffness, excessive sweating, increased heart rate and blood pressure.
  • I would advise you to discuss this issue with your doctor and request alternatives medications

If this answers your question, please complete the rating above. It's how we get credit for the service. Best wishes

Customer: replied 5 months ago.

Thank you, ***** ***** you agree that that combination could be the reason he is drowsy all day and whose balance is way off?

Expert:  Nadim Al-Mubarak replied 5 months ago.

Yes, of course. That is very much possible and the combination needs to be re-evaluated and changed by his doctor.

Expert:  Nadim Al-Mubarak replied 5 months ago.

Hello .. I hope my response was helpful. Do you have any further questions?